Medical Questions > Womens Health > Birth Control Forum

Took Plan B, my period is now over a week late ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I had my last period July 27th - August 1st. My cycle is 30-31 days long on average. My boyfriend and i had sex on August 12th, which is right in the middle of my ovulation, and the condom slipped only a third of the way off of his thing while he was pulling out. I felt ocnfident that no sperm connected with me but his worrying freaked me out so i bought plan b and took it 15 hours from the intercourse. My period was scheduled to come August 26th, it is September 3rd and i still have not gotten it. Although, i have had the symptoms that come with it for 5 days now. i took a pregnancy test thing morning and it said negative so it helped to put my mind at ease a bit. But im still over a week late! im afraid im not going to get it. PLEASE help me and tell me what is happening :/ i am 17 years old if that means anything and Not looking to have a baby!!. looking online has freaked me out so much, so i wanted to just ask my own question. please help
Did you find this post helpful?
First Helper kristigraham
|

replied September 3rd, 2011
Community Volunteer
You probably mean 'fertile week', not ovulation. Ovulation takes about 15 minutes. Your fertile week wll start 5 days before your ovulation day, your ovulation day and the day after ovulation.

Plan B is a very strong birth control pill. It is likely that it will disturb your cycle. Did you have any withdrawal bleeding or spotting about 7 days after taking it?

It is not very likely that you will be pregnant. Even the pregnancy test came up negative. Take another test in 7 day's time and be done with it. Aside from the Plan B, worry and stress will also delay your menstruation.

Take care!
|
Did you find this post helpful?

replied September 3rd, 2011
three days after i took the pill, i had some light spotting for three days and then it went away

thank you for your help! i feel better and i hope i can just relax myself enough to get it.

is it possible for girls to just not get their period the next month? but not be pregnant?
|
Did you find this post helpful?

replied September 3rd, 2011
Community Volunteer
Yes of course, our bodies are not machines. Many things affect our cycles.
|
Did you find this post helpful?